MathSciNet Relay Station
MathSciNet bibliographic data
MR214275 (35 #5126) 65.20 (65.35)
Björck, Ȧke Solving linear least squares problems by Gram-Schmidt orthogonalization. Nordisk Tidskr. Informations-Behandling 7 1967 1–21.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement